| Model Number |
24715 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the mildly tortuous and severely calcified vessel in the right leg.A 5.0x150x150-hybrid sterling balloon catheter was advanced for dilatation.However, during the second inflation at 14 atmospheres for less than a minute, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.No patient complications were reported.
Additional Manufacturer Narrative
E.Initial reporter tab: updated.
Event or Problem Description
Additional Manufacturer Narrative
E.Initial reporter tab: updated.Device evaluated by mfr: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 99mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description